EconPapers    
Economics at your fingertips  
 

Generic uniqueness of minimal configurations with rational rotation numbers in Aubry-Mather theory

Alexander J. Zaslavski

Abstract and Applied Analysis, 2004, vol. 2004, 1-31

Abstract:

We study ( h ) -minimal configurations in Aubry-Mather theory, where h belongs to a complete metric space of functions. Such minimal configurations have definite rotation number. We establish the existence of a set of functions, which is a countable intersection of open everywhere dense subsets of the space and such that for each element h of this set and each rational number α , the following properties hold: (i) there exist three different ( h ) -minimal configurations with rotation number α ; (ii) any ( h ) -minimal configuration with rotation number α is a translation of one of these configurations.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/106426.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/106426.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:106426

DOI: 10.1155/S1085337504310067

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:106426